# SDR UALA2013071104842

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 91,589 hours, 10,188 cycles
- Engine: Pwa PW4056
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Overheat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NR 2 BLEED OVERHEAT PRV EICAS DISPLAYED.
